# SDR UALA2010110804153

- Difficulty date: November 6, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 33,417 hours, 8,443 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2009
- Condition: Discharged
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND APU BATTERY UNDER VOLTAGE 13V.  REPLACED BATTERY, OPS CHECK OKAY.  APU STARTS NORMAL
